MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. Z.S.G.M. CUTTER 2:1 RATIO ( CAUTION: SHARP ); EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. Z.S.G.M. CUTTER 2:1 RATIO ( CAUTION: SHARP ); EXPANDER, SURGICAL, SKIN GRAFT
Catalog Number 00770302000
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Codes No Clinical Signs, Symptoms or Conditions (4582); Graft failure (4905)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.
 
Event or Problem Description
It was reported that during surgery the cutter caused damage to the taken graft.An additional graft was not needed.There was no patient impact and there was no delay.Due diligence is complete and there is no additional information available.
 
Event or Problem Description
There is no additional information available regarding the event.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: b4, b5, d2, d4, g1, g3, g6, h1, h2, h3, h4, h6, and h11.Review of the most recent repair record identified no repairs related to the reported event.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
Z.S.G.M. CUTTER 2:1 RATIO ( CAUTION: SHARP )
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key22001685
Report Number0001526350-2025-00623
Device Sequence Number18432801
Product Code FZW
UDI-Device Identifier00889024375451
UDI-Public(01)00889024375451(11)240314
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00770302000
Device Lot Number66620911
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
00770100000ZIMMER SKIN GRAFT MESHERSN (B)(6) ; 00770301000CUTTER 1:1 RATIOLOT 1517843; 00770301500CUTTER 1.5:1 RATIOLOT 1518851; 00770303000CUTTER 3:1 RATIOLOT 1517626; 00770304000CUTTER 4:1 RATIOLOT 1517671
Patient SexUnknown